MathSciNet Relay Station
MathSciNet bibliographic data
MR2029475 17B70 (32A25 32M15)
De Oliveira, M. P. On 3-graded Lie algebras, Jordan pairs and the canonical kernel function. Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 142–151 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement